# SDR 96ZZZX6057

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP, A 1 INCH CRACK WAS FOUND IN THE AFT CARGO PIT FRAME AT STA 897 BETWEEN S28L AND S27L.  REMOVED OLD REPAIR CRACKED DOUBLER IAW DC9 SRM 51-30-5.  REMOVED CORROSION ON ANGLE FRAME, MATERIAL LOSS LESS THAN .002 INCH IAW DC9 SRM 51-10-3.  TREATED AND PRIMED IAW DC9 SRM 51-10-3.  FABBED DOUBLER 13.5 INCHES BY 2.750 INCHES OUT OF 7075-T6 .063 INCH.  TRIMMED, PRIMED, COUNTERSUNK, AND DEBURRED IAW DC9 SRM 53-01 PAGE 8 FIG 2.  TREATED AND PRIMED IAW DC9 SRM 51-10-3.  INSTALLED REPAIRS IAW DC9 SRM 51-30-5.
